Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Wound Dehiscence (1154)
Type of Reportable Event
Serious Injury
Event or Problem Description
Per user facility medwatch form #mw5153569 and mw5153570*, during an unknown procedure, there was vaginal cuff dehiscence.There were no patient consequences reported.Procedure date: (b)(6) 2024 event date: (b)(6) 2024.